Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 24, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Dec 27, 2011, 3:55 AM CST. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2011, 3:55 AM CST (09:55 UTC)
- Expired
- Dec 27, 2011, 10:59 PM CST
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
781 WHUS73 KGRB 270955 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 AM CST TUE DEC 27 2011 ...WINDS AND WAVES WILL INCREASE THIS AFTERNOON AND EVENING AND THEN DIMINISH LATE TONIGHT... .A COLD FRONT WILL TRACK OVER WISCONSIN TODAY...CAUSING WINDS TO SHIFT TO THE NORTHWEST THEN NORTH IN THE AFTERNOON. GALE FORCE WINDS ARE POSSIBLE OVER THE CENTRAL AND NORTHERN BAY AND ALONG THE LAKE MICHIGAN SHORE NORTH OF STURGEON BAY. LMZ521-541-271800- /O.UPG.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/ /O.NEW.KGRB.GL.W.0024.111227T0955Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 355 AM CST TUE DEC 27 2011 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...BECOMING NORTH AND INCREASING TO 35 KNOT GALES THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-271800- /O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 AM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE..AND TO 3 TO 5 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
135 WHUS73 KGRB 271604 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1004 AM CST TUE DEC 27 2011 ...WINDS AND WAVES WILL INCREASE THIS AFTERNOON AND EVENING AND THEN DIMINISH LATE TONIGHT... .NORTHWEST WINDS ON THE BACK SIDE OF A DEPARTING COLD FRONT ARE EXPECTED TO REACH GALE FORCE OVER THE CENTRAL AND NORTHERN BAY AND ALONG THE LAKE MICHIGAN SHORE NORTH OF STURGEON BAY. LMZ521-541-280015- /O.CON.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1004 AM CST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...BECOMING NORTH AND INCREASING TO 35 KNOT GALES THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 4 TO 7 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-280015- /O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1004 AM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KTS WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE..AND TO 3 TO 5 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
777 WHUS73 KGRB 272127 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CST TUE DEC 27 2011 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...THEN DIMINISH LATE... .GALE FORCE WINDS WILL CONTINUE ACROSS FAR NORTHERN DOOR COUNTY...AS LOW PRESSURE CONTINUES TO DEEPEN ACROSS THE EASTERN OHIO VALLEY. LMZ521-541-280530- /O.CON.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 327 PM CST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH GALES TO 35 KTS...WITH HIGHER GUSTS WILL CONTINUE THROUGH TONIGHT...THEN SLOWLY SUBSIDE AFTER MIDNIGHT. * WAVES...WAVES 5 TO 7 FT...WILL EASE TO 3 TO 5 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-280530- /O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 327 PM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH WINDS TO 30 KTS...WILL EASE TO 15 TO 20 KTS LATE. * WAVES...WAVES OF 4 TO 6 FT...WILL EASE TO 3 TO 5 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
346 WHUS73 KGRB 280316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST TUE DEC 27 2011 ...GUSTY WINDS AND HIGH WAVES WILL CONTINUE...THEN DIMINISH LATE... .GALE FORCE WINDS WILL CONTINUE ACROSS FAR NORTHERN DOOR COUNTY... AS LOW PRESSURE CONTINUES TO DEEPEN ACROSS THE EASTERN OHIO VALLEY. THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER TONIGHT AND WEDNESDAY MORNING...AS THE PRESSURE GRADIENT SLOWLY WEAKENS. LMZ521-541-280600- /O.CON.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 916 PM CST TUE DEC 27 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH GALES TO 35 KTS...WITH HIGHER GUSTS WILL CONTINUE...THEN SLOWLY SUBSIDE AFTER MIDNIGHT. * WAVES...WAVES 5 TO 7 FT...WILL EASE TO 3 TO 5 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ522-542-543-280600- /O.CON.KGRB.SC.Y.0096.000000T0000Z-111228T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 916 PM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...NORTH WINDS TO 30 KTS...WILL EASE TO 15 TO 20 KTS LATE. * WAVES...WAVES OF 4 TO 6 FT...WILL EASE TO 3 TO 5 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
204 WHUS73 KGRB 280459 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1059 PM CST TUE DEC 27 2011 LMZ521-541-281100- /O.CAN.KGRB.GL.W.0024.000000T0000Z-111228T0600Z/ /O.EXB.KGRB.SC.Y.0096.000000T0000Z-111228T1100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1059 PM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH WINDS TO 30 KTS...WILL EASE TO 10 TO 20 KTS LATE. * WAVES...WAVES OF 4 TO 7 FT...WILL EASE TO 2 TO 4 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-542-543-281100- /O.EXT.KGRB.SC.Y.0096.000000T0000Z-111228T1100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1059 PM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CST WEDNESDAY... * WINDS...NORTH WINDS 15 TO 25 KTS...WILL EASE TO 10 TO 15 KTS LATE. * WAVES...WAVES OF 4 TO 7 FT...WILL EASE TO 2 TO 4 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Dec 26, 11:03 PM CST, 4 hours 52 minutes earlier.
Area forecast discussion, Dec 26, 11:03 PM CST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1103 PM CST MON DEC 26 2011 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE. .SYNOPSIS...CONTINUED ABOVE NORMAL TEMPERATURES...THOUGH WITH SOME DAY TO DAY VARIABILITY. A COUPLE MODEST WX SYSTEMS WL BRING SOME LGT PCPN DURING THE LATTER PART OF THE WEEK AND DURING THE UPCOMING WEEKEND...BUT NO BIG STORMS IN THE OFFING. SPLIT FLOW ACRS NOAM WL TRANSITION TO ZONAL FLOW REGIME DURING THE FCST PERIOD. THAT WL RESULT IN A CONTINUATION OF ABV NORMAL TEMPERATURES. ZONAL REGIME WL BRING A SERIES OF WX SYSTEMS ACRS THE AREA DURING THE MIDDLE TO LATTER PART OF THE FCST PERIOD. BUT THE SYSTEMS ARE EXPECTED TO BE RATHER WEAK AND MODEST PCPN PRODUCERS AT BEST. DETERMINING THE TIMING OF THE SYSTEMS WL BE DIFFICULT. SOME OF THE MED RANGE MODELS DEPICT AN INCREASE IN AMPLITUDE LATE IN THE PERIOD AND BEYOND. ALTHOUGH AT SOME POINT THE ZONAL FLOW WL BUCKLE...MODELS HAVE TRIED TO TRANSITION TO HIGHER AMPLITUDE PATTERN IN THE 6-10 DAY TIME RANGE SEVERAL TIMES AND IT HAS YET TO HAPPEN. AND EVEN THOSE MODELS WHICH BEGIN THE AMPLIFICATION PROCESS NEVER REALLY GET INTO A HIGH AMPLITUDE PATTERN. && .SHORT TERM...TNGT AND TUE. MAIN FCST PBLMS MAINLY FOCUS ON TUE WITH THE PASSAGE OF A STG CDFNT SENDING TEMPS DOWN THRU THE DAY... POSSIBILITY OF LK EFFECT IN N-CNTRL WI AND ANOTHER ROUND OF GUSTY WINDS. THE 20Z MSAS SFC ANALYSIS SHOWED A STG AREA OF LOW PRES JUST MOVING INTO SW ONTARIO...A CDFNT STRETCHED S-SW FROM THE LOW INTO THE CNTRL PLAINS AND A HI PRES SITUATED OVER WV. THE PRES GRAD WAS TIGHT OVER THE WRN GREAT LKS...THUS THE WIND GUSTS IN THE 25 TO 35 MPH RANGE. RADAR MOSAIC WAS PICKING UP SOME WEAK RETURNS OVER IA... BUT NONE OF THIS PCPN WAS REACHING THE GROUND THUS FAR. ONE-TWO PUNCH OF A SRN STREAM UPR LOW MOVING NE INTO THE TN VALLEY AND NRN STREAM SHRTWV TROF DROPPING SE INTO THE WRN GREAT LKS TO BRING CLOUDS AND PERHAPS A FEW SPRINKLES OR FLURRIES TO E-CNTRL WI THIS EVENING. THERE WL ALSO BE A CDFNT SWEEPING ACROSS WI TNGT TO HELP ADD SOME LIFT/CONVERGENCE TO MARGINAL MSTR IN PLACE. HAVE ADDED SPRINKLES/FLURRIES TO ONLY E-CNTRL WI WHERE MSTR A BIT BETTER...BUT DRY LOWER LEVEL OF THE ATM TO PREVENT ANYTHING MORE THAN SPRINKLES/FLURRIES. WINDS WL BRIEFLY DECOUPLE TNGT AND THE FLOW ALOFT GETS A LITTLE BAGGY NEAR THE CDFNT. DO NOT SEE TEMPS FALLING TOO MUCH TNGT AS THICKER CLOUDS ARRIVE AND BNDRY LAYER STILL HAS 20 KTS OF WIND TO KEEP THE ATM MIXED. LOOK FOR READINGS TO RANGE FROM THE MID 20S NORTH TO THE LWR 30S NEAR LK MI. THE NRN STREAM SHRTWV TROF DIVES SE THRU WI TUE MORNING WITH DECENT Q-G FORCING...MODEST FRONTOGENESIS AND STEEP LOW-LVL LAPSE RATES. THIS SCENARIO COULD KICK OFF ISOLATED SNOW SHWRS ACROSS NE WI...SO HAVE ADDED A SLGT CHC POP TO THE FCST. MEANWHILE...WINDS WL VEER N-NW WITH STG CAA OVERSPREADING THE RGN AS 8H TEMPS FALL INTO THE DOUBLE DIGITS BLO ZERO. THIS SETS THE STAGE FOR LK EFFECT SNOW SHWRS OVER N-CNTRL WI WITH DELTA-T VALUES IN THE MID TO UPR TEENS. ONLY PBLM FOR SIGNIFICANT ACCUMULATIONS IS THAT THE INVERSION HGTS ARE PRETTY LOW...THUS HAVE KEPT SNOWFALL NUMBERS AT AROUND AN INCH FOR VILAS CNTY. ANOTHER FEATURE TO WATCH FOR ON TUE WL BE THE WIND SPEEDS AS THE PRES GRAD TIGHTENS BETWEEN LOW PRES TO OUR EAST AND HI PRES TO OUR WEST. THROW IN THE SURGE IN CAA/ SUBSIDENCE FACTOR AND WE SHOULD BE LOOKING AT ANOTHER BLUSTERY DAY OVER NE WI. LASTLY...THE STRENGTH OF THE CAA WL LIKELY LEAD TO A MORNING MAX TEMP OVER THE FCST AREA WITH SLOWLY FALLING TEMPS IN THE AFTERNOON. .LONG TERM...TUE NGT THROUGH NEXT MON. TEMPS MAY DROP OFF PRETTY SUBSTANTIALLY TUE NGT AS THE SFC RIDGE EDGES ACRS THE AREA...ESP OVER THE N WHERE SOME SNOW COVER WL REMAIN. ISENT LIFT ON THE BACK SIDE OF THE DEPARTING HIGH SHOULD LEAD TO INCRG CLDS WED. THE NAM/UKMET HINT AT THE POSSIBILITY OF SOME LGT PCPN ACRS THE N IN THE AFTN. BUT ATM WL START OUT PRETTY DRY...SO WL STICK WITH THE MAJORITY OF THE MODELS IN HOLDING PCPN OUT OF THE FCST FOR NOW. THEN THE ISSUES WITH TIMING OF PCPN CHCS IN ZONAL FLOW WL BEGIN. A BETTER CHC OF PCPN WL OCCUR AT SOME POINT WED NGT INTO THU. FOR SEVERAL DAYS...MODELS HAVE BEEN SHOWING A SYSTEM AFFECTING THE RGN DURING THIS TIME FRAME...THOUGH THE TIMING AND TRACK HAVE VARIED CONSIDERABLY. THE LATEST RUNS FAVOR A BETTER CHC WED NGT...WITH MAYBE JUST LINGERING FLURRIES THU. BUT THE LOW AMPLITUDE NATURE OF LARGE SCALE FLOW SUGGESTS IT WL BE A LITTLE LONGER BEFORE WE CAN CONFIDENTLY HONE IN ON THE EVENTUAL OUTCOME...SO WL FOREGO GETTING TOO SPECIFIC WITH THE FCST YET. WL CARRY CHC POPS ACRS THE AREA BOTH WED NGT AND THU. PCPN TYPE NOT A GIVEN ACRS THE SRN PART OF THE AREA. BUT SN SEEMS LIKE THE MOST LIKELY TYPE...SO WL STICK WITH THAT FOR NOW. && .AVIATION...LLWS WILL END EARLY OVERNIGHT WHILE A MID-LEVEL CLOUD DECK DEPARTS TO THE EAST. OTHERWISE...EXPECT MVFR CIGS TO PUSH INTO THE RGN AFT 09Z AND PERSIST OVER MOST OF THE TAF SITES THRU MUCH OF THE AFTERNOON. MVFR VSBYS IN LIGHT SNOW SHOWERS ALSO POSSIBLE AT RHI LATE TONIGHT INTO EARLY THIS MORNING AS WINDS TURN TO THE NORTH AND LAKE EFFECT SNOW SHOWERS DEVELOP. PRES GRAD AGAIN TIGHTENS LATER TUE MORNING AND WL PERSIST THRU TUE AFTERNOON...WHICH WILL CREATE GUSTY NORTH WINDS. THE MVFR CLOUD DECK MAY LINGER INTO TUESDAY EVENING...BUT AM COUNTING DRY AIR TO ERODE THE STRATUS DECK AT LEAST PARTIALLY. MPC && .MARINE...SCA CONDITIONS EXPECTED INTO THE EVENING HOURS...THEN TEMPORARILY DIMINISH OVRNGT. ONCE THE CDFNT MOVES THRU TUE MORNING...WINDS WL VEER NW AND INCREASE SUBSTANTIALLY BY THE AFTERNOON. SCA CONDITIONS AGAIN ARE LIKELY WITH PSBL GALES OVER THE NRN BAY AND TOWARD THE OPEN WATERS OF LK MI. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 26, 3:02 PM CST, 12 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 302 PM CST MON DEC 26 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-272115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 302 PM CST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY SOME LIGHT SNOW IS POSSIBLE DURING THE LATTER PART OF THE WEEK. ALTHOUGH A LARGE STORM IS NOT EXPECTED...THE SNOW COULD RESULT IN SOME HAZARDOUS TRAVEL AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-272115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 302 PM CST MON DEC 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WIND GUSTS MAY APPROACH GALE FORCE ON TUESDAY...ESPECIALLY OVER THE WATERS ADJACENT TO THE NORTHERN PART OF THE DOOR PENINSULA. AK/JS
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.